# SDR DALA2024051305162

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 99,666 hours, 45,918 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 0667 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE. CORRECTIVE ACTION: T/S PER FIM. RESET TRIPPED TORQUE INDICATOR ON LEFT OUTBD FLAP TRANSMISSION. DRAINED AND SERVICED TRANSMISSION. FLAPS CYCLED AND OPERATION AND INDICATION NORMAL.
